Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Noticed puss filled red spots on vagina after periods. What is this?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11696 Questions
Hi my period has just finished and since i have been suffering from thrush this isn't to out of the ordinary but a small sore red spot has appeared on the outside of my Vagina amongst the hair (just at the front edge of the pundendal cleft) which looked to have a small amount of pus in it, is this just another symptom of thrush or is it likely to be something else? i have had unprotected sex lately which is why i ask. I'm also on an antibiotic (prednisone), and the pill, i'm aware these can be a part of the cause of thrush along with having just finished my period, but i haven't had this symptom before.
Posted Thu, 1 Nov 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 56 minutes later
Thanks for posting your query.
The small red spot that has appeared with a pus discharge is likely to be an infected gland or a hair follicle. This is not likely to be due to an STD.
Such minor infections are common while taking prednisolone. This is likely to improve on applying an antiseptic cream like neosporin and observing a good hygiene.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor